Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 937584, 7 pages
http://dx.doi.org/10.1155/2013/937584
Research Article

Exceptional Values of Meromorphic Function on Annulus

Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China

Received 5 June 2013; Accepted 9 July 2013

Academic Editors: A. Agouzal, A. Barbagallo, and A. Fiorenza

Copyright © 2013 Hong-Yan Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hong Yan Xu, and Zhao Jun Wu, “The Shared Set and Uniqueness of Meromorphic Functions on Annuli,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Renukadevi S. Dyavanal, and Ashok Rathod, “Multiple values and uniqueness of Meromorphic functions on annuli,” International Journal of Pure and Applied Mathematics, vol. 107, no. 4, pp. 983–995, 2016. View at Publisher · View at Google Scholar